Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have pus filled pimple on chin. Burning sensation after applying dettol. Worrisome

i had a pimple in my chin , i felt awkward and thus i broke it.. :P then i noticed puss coming out again and again, i cleared it with a handkerchief repeatedly. 1) what is that there were lots of puss in that pimple?? then later i applied some dettol and now i can see that the area where i have applied has shrunk and have kind of burned like. 2)what should i do DOC ?
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
it look like you have bacterial infection -boil .
do not press or pick the lesion .
apply good antibiotic cream over the lesion .
you need to take antibiotic and analgesic medicine .
if not improved ,better to consult dermatologist
i hope i answered your query
Answered: Fri, 22 Mar 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor